# SDR UHLA2014101200683

- Difficulty date: October 12, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 14,050 hours, 10,447 cycles
- Engine: Ge CF348E5
- Engine time: 14,050 hours, 10,447 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

WHILE CLIMBING 7000-8000 FT OUT, HEARD A LOUD BANG,  SHORTLY AFTER CAUTION NR 1 ENGINE MESSAGES.  REDUCED POWER, THE ITT PEAKED VERY HIGH AND  SHUT DOWN ENGINE. DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT. R & R NR 1 ENGINE RUNS OPS CHECKED GOOD.
